MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW MULTI-LUMEN/PSI KIT; INTRODUCER CATHETER

ARROW INTERNATIONAL INC. ARROW MULTI-LUMEN/PSI KIT; INTRODUCER CATHETER
Model Number IPN036821
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
Customer reported the guidewire was sheered during procedure and was lodged in the patient.It was reported the guidewire broke off completely and 8 cm was left inside the patient.The icu nurse noticed the guidewire poking out of the patient's groin and removed it at the bedside.No medical intervention was required.No patient harm or complication reported.
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW MULTI-LUMEN/PSI KIT
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12565027
Report Number9680794-2021-00482
Device Sequence Number16471006
Product Code DYB
UDI-Device Identifier30801902122248
UDI-Public30801902122248
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K011761
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberIPN036821
Device Catalogue NumberAK-21142-SK
Device Lot Number13F21G0096
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date10/01/2021
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1